On the System of Rational Difference Equations <i>x<sub>n</Sub> </I>= <i>a</I> <i>y<sub>n</Sub>< = <i>by<sub>n-3</Sub><
No Thumbnail Available
Date
2007
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper we investigate the behaviour of the positive solutions of the system of rational difference equation x(n) = a/y(n-3), y(n) = by(n-3)/x(n-q)Y(n-q), n = 1, 2,..., where q > 3 is a positive integer with 3 inverted iota q, a and b are positive constants and tile initial values x(-q+1),x(-q+2),...,x0, Y-q+1,y(-q+2),...,y(0) are positive real numbers. (C) 2006 Elsevier Inc. All rights reserved.
Description
Keywords
system of difference equations, positive solutions, eventually periodic solutions
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
188
Issue
1
Start Page
833
End Page
837